Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The first Betti numbers of certain locally trivial fibre spaces

Author: Bill Watson
Journal: Bull. Amer. Math. Soc. 78 (1972), 392-393
MSC (1970): Primary 55F05
MathSciNet review: 0290293
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • James Eells Jr. and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109–160. MR 164306, DOI
  • André Lichnerowicz, Applications harmoniques et variétés kähleriennes, Symposia Mathematica, Vol. III (INDAM, Rome, 1968/69) Academic Press, London, 1968/1969, pp. 341–402 (French). MR 0262993
  • 3. B. Watson, Manifold maps which commute with the Laplacian on p-forms (submitted for publication). 4. B. Watson, δ-commuting maps and Betti numbers (submitted for publication).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F05

Retrieve articles in all journals with MSC (1970): 55F05

Additional Information